# SDR SWIA972490

- Difficulty date: April 7, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 5,301 hours, 7,630 cycles
- Engine: Pwa PW118B
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Binding
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ELEVATOR BINDING MILDLY WITH FORWARD MOVEMENT.  REPLACED ELEV AUTOPILOT SERVO IAW 22-10-05.  OPS CHECK GOOD.  P/N:  622-5734-002, S/N ON:  7488, S/N OFF:  10041.
